Siberian Mathematical Journal

, Volume 47, Issue 2, pp 324–340 | Cite as

Function classes defined from local approximations by solutions to hypoelliptic equations

  • A. V. Pokrovskii


We describe anisotropic function classes of the Campanato—Morrey type in terms of local approximations by solutions to the equation P(D)f = 0 in integral metrics, where P(D) is a quasihomogeneous hypoelliptic linear differential operator with constant coefficients.


quasihomogeneous hypoelliptic operator local approximation Campanato—Morrey classes continuity modulus dilation function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Fedorov V. S., “Sur la representatione des fonctions analitiques au voisinage d’un ensemble de ses points singulier,” Mat. Sb., 35, 237–250 (1928).Google Scholar
  2. 2.
    Kaufman R. and Wu J.-M., “Removable singularities for analytic or subharmonic functions,” Ark. Mat., 18, No. 4, 107–116 (1980).MathSciNetGoogle Scholar
  3. 3.
    Ishchanov B. Zh., “Nonclosed singular sets for weak solutions of linear differential equations,” in: Geometric Questions in the Theory of Functions and Sets [in Russian], Kalinin Univ., Kalinin, 1989, pp. 41–49.Google Scholar
  4. 4.
    Ishchanov B. Zh., “The representation of solutions to equations of certain classes in terms of potentials of measures concentrated on the set of singularities of these solutions,” Dokl. Akad. Nauk Ross. Akad. Nauk, 358, No. 4, 455–458 (1998).zbMATHMathSciNetGoogle Scholar
  5. 5.
    Dolzhenko E. P., “The work of D. E. Men’shov in the theory of analytic functions and the present state of the theory of monogeneity,” Uspekhi Mat. Nauk, 47, No. 5, 67–96 (1992).zbMATHMathSciNetGoogle Scholar
  6. 6.
    Pokrovskii A. V., “Local approximations by solutions of hypoelliptic equations, and removable singularities,” Dokl. Akad. Nauk Ross. Akad. Nauk, 367, No. 1, 15–17 (1999).zbMATHMathSciNetGoogle Scholar
  7. 7.
    Hörmander L., The Analysis of Linear Partial Differential Operators. Vol. 2 [Russian translation], Mir, Moscow (1986).Google Scholar
  8. 8.
    Volevich L. R., “Local properties of solutions to quasielliptic systems,” Mat. Sb., 59, No. 3, 3–50 (1962).zbMATHMathSciNetGoogle Scholar
  9. 9.
    Pokrovskii A. V., “Mean value theorems for solutions of linear partial differential equations,” Mat. Zametki, 64, No. 2, 260–272 (1998).zbMATHMathSciNetGoogle Scholar
  10. 10.
    Peetre J., “On the theory of L p,λ spaces,” J. Funct. Anal., 4, 71–87 (1968).MathSciNetGoogle Scholar
  11. 11.
    Besov O. V., Il’in V. P., and Nikol’skii S. M., Integral Representations of Functions and Embedding Theorems [in Russian], Nauka, Moscow (1996).Google Scholar
  12. 12.
    Adzhiev S. S., “Characterizations of the function spaces B p,qs(G), L p, qs(G), and W ps(G) and embeddings in BMO(G),” Trudy Mat. Inst. Steklov, 1997, 214, 7–24; Corrections: Trudy Mat. Inst. Steklov, 1997, 219, 463.zbMATHGoogle Scholar
  13. 13.
    Adzhiev S. S., “Characterizations of B p,qs(G), L p,qs(G), W ps(G) and certain other function spaces. Applications,” Trudy Mat. Inst. Steklov., 227, 7–42 (1999).zbMATHMathSciNetGoogle Scholar
  14. 14.
    Giaquinta M., Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Problems, Princeton Univ. Press, Princeton (1983).Google Scholar
  15. 15.
    Krein S. G., Petunin Yu. I., and Semenov E. M., Interpolation of Linear Operators [in Russian], Nauka, Moscow (1978).Google Scholar
  16. 16.
    Bari N. K. and Stechkin S. B., “Best approximations and differential properties of two conjugate functions,” Trudy Moskov. Mat. Obshch., 5, 483–521 (1956).Google Scholar
  17. 17.
    Spanne S., “Some function spaces defined using the mean oscillation over cubes,” Ann. Scuola Norm. Sup. Pisa. Cl. Sci (3), 19, 593–608 (1965).zbMATHMathSciNetGoogle Scholar
  18. 18.
    DiBenedetto E., Degenerate Parabolic Equations, Springer-Verlag, New York (1993).Google Scholar
  19. 19.
    Garnett J., Bounded Analytic Functions [Russian translation], Mir, Moscow (1984).Google Scholar
  20. 20.
    Shevchuk I. A., Approximation by Polynomials and Traces of Continuous Functions on an Interval [in Russian], Naukova Dumka, Kiev (1992).Google Scholar
  21. 21.
    Guseinov E. G., “Embedding theorems of classes of continuous functions,” Izv. Akad. Nauk Azerbaidžan. SSR Ser. Mat., 2, 57–60 (1979).zbMATHMathSciNetGoogle Scholar
  22. 22.
    Besov O. V., “Continuation of a function beyond the boundary of a domain with preservation of difference-differential properties in L p,” Mat. Sb., 66, No. 1, 80–96 (1965).zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. V. Pokrovskii
    • 1
  1. 1.Institute of Mathematics of the National Academy of SciencesKievUkraine

Personalised recommendations